# SDR AU510001476

- Difficulty date: April 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 27810322682
- Condition: Worn
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) LH ENGINE DRIVEN HYDRAULIC PUMP PRESSURE LINE CHAFED AND HOLED BY OIL TANK UNION. LOSS OF HYDRAULIC PRESSURE RESULTED IN AN EMERGENCY LANDING. DUE TO NO HYDRAULIC PRESSURE, THE ANTISKID WAS NOT AVAILABLE AND THE BRAKES LOCKED UP. NO1, NO2 AND NO3 TYRES WERE FLATSPOTTED AND NO2 TYRE BLEW OUT. (CASA# 510001476)
